RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 3, Pages 289–295 (Mi mz4843)  

This article is cited in 3 scientific papers (total in 3 papers)

The number of irreducible polynomials of a given form over a finite field

S. A. Stepanov


Full text: PDF file (469 kB)

English version:
Mathematical Notes, 1987, 41:3, 165–169

Bibliographic databases:

UDC: 511.292
Received: 16.01.1986

Citation: S. A. Stepanov, “The number of irreducible polynomials of a given form over a finite field”, Mat. Zametki, 41:3 (1987), 289–295; Math. Notes, 41:3 (1987), 165–169

Citation in format AMSBIB
\Bibitem{Ste87}
\by S.~A.~Stepanov
\paper The number of irreducible polynomials of a given form over a finite field
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 3
\pages 289--295
\mathnet{http://mi.mathnet.ru/mz4843}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893355}
\zmath{https://zbmath.org/?q=an:0626.12016|0618.12017}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 3
\pages 165--169
\crossref{https://doi.org/10.1007/BF01158241}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500001}


Linking options:
  • http://mi.mathnet.ru/eng/mz4843
  • http://mi.mathnet.ru/eng/mz/v41/i3/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. E. Shparlinski, “On polynomials of prescribed height in finite fields”, Math. USSR-Sb., 63:1 (1989), 247–255  mathnet  crossref  mathscinet  zmath
    2. I. E. Shparlinski, “On primitive elements in finite fields and on elliptic curves”, Math. USSR-Sb., 71:1 (1992), 41–50  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. E. Shparlinski, “On some problems in the theory of finite fields”, Russian Math. Surveys, 46:1 (1991), 199–240  mathnet  crossref  mathscinet  zmath  adsnasa
  • Математические заметки Mathematical Notes
    Number of views:
    This page:796
    Full text:246
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021